MAUDE Adverse Event Report: Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip

Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip
Model Number G58010
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic clipping procedure, the physician used two cook instinct plus endoscopic clipping devices.It was reported that the clips failed to deploy and were able to be reopened from tissue.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the products said to be involved were returned in a plastic bag with the open pouch from the lot number provided in the report.The label matches the product returned.Device 1: our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the clip attached in the closed position.The clip opened and closed as intended.Under magnification, it was noted a deformity was found on the coil catheter (distal end device components), there appears to be an additional crimp proximally from the correct location.A product discrepancy or anomaly that could have contributed to the reported occurrence was not observed device 2: our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the clip attached in the closed position.The clip opened and closed as intended.Under magnification, it was noted a deformity was found on the coil catheter (distal end device components), the crimp appears to be distally from correct location.A product discrepancy or anomaly that could have contributed to the reported occurrence was not observed.The devices were returned to the supplier for further evaluation and the following was provided, "upon visual inspection it was identified that an additional proximal sided crimp was present on the coil cath of one of the devices.The other device contained an additional distal sided crimp on the coil cath.No other deformities were identified on the devices.Both devices were able to be opened, closed, and rotate but were not capable of deployment.No further functional testing was performed.The reported complaint for difficulty to deploy is confirmed for both devices.Due to the existence of an additional proximal and distal crimp the devices were unable to separate the cath attach from housing through normal mechanisms.This reported failure modes are being investigated through a supplier corrective action report (scar).The device history record was reviewed.This lot was manufactured june 2026.There were relevant defects noted in the manufacturing/fqc checklists for step 50: qty 1 housing detached.The device history record for the lot number said to be involved was reviewed.The same manufacturing nonconformances identified during the device evaluation was identified during the device history record review.Based on the review it is possible nonconforming product was released into distribution.A field action assessment was completed to determine if field action is required.In addition, production was notified in an effort to heighten their awareness.Investigation conclusion: our laboratory evaluation of the returned devices confirmed the report.The supplier provided the following, "the device history record was reviewed, any relevant defect has been noted.The visual and functional evaluation of the device confirmed the customers complaint." a supplier corrective action request (scar) was initiated to further investigate device failure due to coil crimp nonconformance.Prior to distribution, all instinct plus endoscopic clipping devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a supplier corrective action report has initiated in an effort to reduce occurrences of this nature.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE
Common Device Name
Hemostatic Clip
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50946848
Report Number1037905-2026-00602
Device Sequence Number10429576
Product Code PKL
UDI-Device Identifier00827002580107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5037497
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Olympus 190 Scope
Patient SexUnknown